Research Repository

Alternating cubic Euler sums with binomial squared terms

Sofo, Anthony ORCID: 0000-0002-1277-8296 (2018) Alternating cubic Euler sums with binomial squared terms. International Journal of Number Theory, 14 (05). pp. 1357-1374. ISSN 1793-0421

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: alternating harmonic numbers; binomial squared coefficients
Subjects: FOR Classification > 0101 Pure Mathematics
FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
SWORD Depositor: Symplectic Elements
Depositing User: Symplectic Elements
Date Deposited: 18 Jun 2019 01:54
Last Modified: 19 Jun 2019 23:57
URI: http://vuir.vu.edu.au/id/eprint/38716
DOI: https://doi.org/10.1142/s1793042118500859
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar